# SDR C2XA01IA129

- Difficulty date: February 23, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4230, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BULBS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
